Alert archive / Louisiana / Flash Flood Warnings in 2012
Flash Flood Warning 27, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Jun 10, 2012, 4:21 AM CDT for Saint Tammany Parish, Tangipahoa Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2012, 4:21 AM CDT (09:21 UTC)
- Expired
- Jun 10, 2012, 7:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:16 AM CDT | FLASH FLOOD | 2 Ne Covington, LA | NWS EMPLOYEE REPORTED MULTIPLE ROADS ON THE NORTH SIDE OF COVINGTON HAD 1 TO 2 FEET OF WATER COVERING THE ROADWAY MAKING THEM IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 708 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
354
WGUS54 KLIX 100921
FFWLIX
LAC103-105-101215-
/O.NEW.KLIX.FF.W.0027.120610T0921Z-120610T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
421 AM CDT SUN JUN 10 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...MANDEVILLE...COVINGTON...
SOUTHEASTERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 715 AM CDT
* AT 419 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROBERT...
FOLSOM...CONVINGTON AND ABITA SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3065 8994 3036 9000 3037 9011 3039 9021
3030 9031 3029 9037 3069 9034
$$
10/ARM1 follow-up statement
218
WGUS74 KLIX 101028
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
528 AM CDT SUN JUN 10 2012
LAC103-105-101215-
/O.CON.KLIX.FF.W.0027.000000T0000Z-120610T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY LA-TANGIPAHOA LA-
528 AM CDT SUN JUN 10 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
SOUTHEASTERN TANGIPAHOA AND NORTHWESTERN ST. TAMMANY PARISHES...
AT 524 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH
FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROBERT...FOLSOM...COVINGTON...MADISONVILLE...MANDEVILLE AND ABITA
SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE ALREADY FALLING OVER THE
AREA. ADDITIONAL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE ACROSS
LOCALIZED LOCATIONS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3065 8994 3036 9000 3037 9011 3039 9021
3030 9031 3029 9037 3069 9034
$$
10/ARMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 4:02 AM CDT, 19 minutes earlier.
Area forecast discussion, Jun 10, 4:02 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 AM CDT SUN JUN 10 2012
.SYNOPSIS...
A WEAK STATIONARY FRONT IS BECOMING VERY DIFFUSE ACROSS SE LA AND
COASTAL MS. AN UPPER LOW IS LOCATED OVER THE LOWER MISSISSIPPI
VALLEY. A SURFACE LOW IS LOCATED OVER EXTREME SW NEBRASKA WITH A
DRY LINE EXTENDING FROM THE LOW SOUTHWARD THROUGH EASTERN COLORADO
AND INTO WEST TEXAS. A COLD FRONT EXTENDS FROM THE LOW
SOUTHWESTWARD INTO SOUTHERN CA.
LOCALLY...TEMPERATURES ARE GENERALLY IN THE LOW TO MID 70S WITH
DEW POINTS IN THE LOWER 70S. SCATTERED SHOWERS AND THUNDERSTORMS
BEGINNING TO SPREAD ACROSS THE AREA AGAIN...WITH THE MAIN AXIS OF
ACTIVITY CURRENTLY LOCATED ROUGHLY ALONG A LINE FROM MORGAN CITY
TO BOGALUSA.
&&
.DISCUSSION...
WET CONDITIONS EXPECTED AGAIN TODAY ACROSS MUCH OF THE AREA AS THE
UPPER LOW CONTINUES TO INTERACT WITH THE DISSIPATING STATIONARY
FRONT. CARRYING LIKELY TO DEFINITE POPS ACROSS THE ENTIRE AREA
WITH THE HIGHEST PROBABILITIES ACROSS THE SOUTHEAST HALF OF THE
AREA AND SLIGHTLY LOWER ACROSS THE NORTHWESTERN PORTION OF THE CWA.
00Z SOUNDINGS FROM AROUND THE AREA INDICATE PW VALUES NEAR OR
ABOVE 2 INCHES. THIS WILL RESULT IN SOME STORMS BEING VERY
EFFICIENT RAIN PRODUCERS WITH RAINFALL RATES OF 2 INCHES PER
HOUR COMMON THROUGHOUT THE DAY. A FEW STORMS MAY PRODUCE EVEN
HIGHER RAINFALL RATES OVER SHORT PERIODS OF TIME. THESE HIGH
RAINFALL RATES MAY LEAD TO NUISANCE FLOODING OR PONDING OF WATER
IN LOW LYING AREAS AND IN AREAS OF POOR DRAINAGE. THE AREAL FLOOD
WATCH REMAINS IN EFFECT FOR THE SOUTHEASTERN HALF OF THE
AREA...WHERE LOCALLY HEAVY RAIN WILL ONCE AGAIN BE POSSIBLE TODAY.
THE UPPER LOW IS FORECAST TO BEGIN MOVING AWAY FROM THE AREA ON
MONDAY. THIS WILL RESULT IN A DOWNWARD TREND IN THE POPS ACROSS
THE AREA. UPPER LEVEL WINDS WILL BECOME MORE ZONAL OR SLIGHTLY
NORTHWESTERLY THROUGH THE REMAINDER OF THE PERIOD AS DEEP RIDGING
BUILDS OVER NORTHERN MEXICO AND TEXAS. THIS WILL ALLOW TYPICAL
DIURNALLY FORCED THUNDERSTORMS TO DEVELOP EACH AFTERNOON. WILL
CARRY 20 TO 30 PERCENT POPS EVERY DAY THROUGH THE END OF THE
WEEK.
AS CLOUDS AND CONVECTIVE COVERAGE DECREASE OVER THE NEXT FEW
DAYS...TEMPERATURES WILL ALSO RETURN TO NEAR OR SLIGHTLY ABOVE
NORMAL.
&&
.AVIATION...
CONVECTIVE ACTIVITY ON THE INCREASE AGAIN THIS MORNING. THESE
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE VERY EFFICIENT RAIN
PRODUCERS DROPPING VISIBILITIES TO LESS THAN 2SM AND DROP CEILINGS
TO AROUND 1500 FT.
&&
.MARINE...
STALLED FRONT ALONG THE COASTLINE IS ALLOWING DEEP PLUME OF MOISTURE
AND CONVECTION TO TRACK THROUGH THE COASTAL WATERS AGAIN TODAY.
PERIODS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO IMPACT THE
WATERS TODAY AS AN UPPER LOW MOVES SLOWLY THROUGH THE LOWER
MISSISSIPPI VALLEY. HAZARDOUS WINDS AND SEAS WILL CONTINUE TO
IMPACT THE COASTAL WATERS TODAY AND CAUTION HEADLINES AND SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR PORTIONS OF THE WATERS.
CONDITIONS SHOULD BEGIN TO IMPROVE THIS AFTERNOON. HIGH PRESSURE
WILL BUILD OVER THE NORTHERN GULF DURING THE FIRST PART OF THE
WORK WEEK LEADING TO LIGHTER WINDS AND SEAS THROUGH THE REMAINDER
OF THE PERIOD.
&&
.DECISION SUPPORT...
DSS CODE...YELLOW.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RADAR SURVEILLANCE FOR CONVECTION AND FLOOD THREAT
THROUGH THIS AFTERNOON.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&.PRELIMINARY POINT TEMPS/POPS...
MCB 86 71 90 73 / 60 30 20 20
BTR 87 74 93 76 / 60 20 20 10
ASD 86 73 89 75 / 80 40 40 20
MSY 87 76 90 77 / 80 40 40 10
GPT 86 76 88 77 / 80 50 50 20
PQL 86 75 88 74 / 80 50 50 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES: LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...AND WASHINGTON.
MS...FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
&&
95/DMHazardous weather outlook, Jun 9, 7:05 PM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 705 PM CDT SAT JUN 9 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-110015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 705 PM CDT SAT JUN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A FLOOD WATCH REMAINS IN EFFECT MUCH OF SOUTHEAST LOUISIANA...MAINLY EAST OF A LINE FROM AMITE TO DONALDSONVILLE...AS WELL AS HANCOCK...HARRISON...JACKSON AND PEARL RIVER COUNTIES IN MISSISSIPPI. ISOLATED RAINFALL TOTALS OF 1 TO 3 INCHES WILL BE POSSIBLE THROUGH SUNDAY MORNING. MARINE...SEAS WILL BUILD TO 3 TO 5 FEET NEARSHORE...5 TO 7 FEET OFFSHORE BY LATER TONIGHT AS SOUTH WINDS INCREASE TO 15 TO 25 KNOTS. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE OPEN GULF WATERS LATE TONIGHT AND SUNDAY MORNING WITH SMALL CRAFT EXERCISE CAUTION FOR THE SOUNDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE THREAT OF HEAVY RAINFALL WILL CONTINUE SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE DAYTIME HOURS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 3 TO 5 INCHES POSSIBLE. THUNDERSTORMS WILL BECOME FEWER IN NUMBER FOR MONDAY THROUGH FRIDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED DURING THIS TIME. MARINE...AN EXERCISE CAUTION HEADLINE WILL REMAIN IN EFFECT FOR CHANDELEUR AND BRETON SOUNDS THROUGH 1 PM SUNDAY. THE SMALL CRAFT ADVISORY WILL ALSO REMAIN IN EFFECT FOR THE OPEN GULF WATERS THROUGH 1 PM SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. HOWEVER...PLEASE PASS ON ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 9, 11:26 PM CDT, 4 hours 55 minutes before
LAZ060>064-100615- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1126 PM CDT SAT JUN 9 2012 ...LINE OF TRAINING SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AND MOVE NORTHEAST AFFECTING ST. CHARLES PARISH...UPPER JEFFERSON PARISH...UPPER PLAQUEMINES PARISH...ORLEANS PARISH...UPPER ST. BERNARD PARISH... AT 1125 PM CDT A LINE OF SHOWERS WERE DEVELOPING FROM THE NEW ORLEANS METRO TO THE SOUTHWEST BACK TO THE GULF. THIS LINE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN INTENSITY OVER THE NEXT FEW HOURS AND COULD BRING THE THREAT OF HEAVY RAIN TO THE METRO AREA. IF THIS LINE MATERIALIZES THE SHOWERS AND THUNDERSTORMS WILL BE VERY EFFICIENT RAIN PRODUCERS AND COULD QUICKLY LEAD TO FLASH FLOODING ALONG THE SOUTHSHORE. A FLASH FLOOD WARNING MAY BE NEEDED FOR THIS AREA SO PLEASE CONTINUE FOLLOW THE LATEST DEVELOPMENTS THROUGH OUR WEBSITE AND YOUR LOCAL MEDIA. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. CAB
Special weather statement, Jun 10, 3:57 AM CDT, 24 minutes before
LAZ040-100945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 357 AM CDT SUN JUN 10 2012 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. TAMMANY PARISH... AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR COVINGTON...OR ABOUT 3 MILES NORTH OF MADISONVILLE...MOVING NORTHEAST AT 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...COVINGTON...ABITA SPRINGS...BUSH AND SUN THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. THESE STORMS ARE ALSO PRODUCING FREQUENT LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 10/ARM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:42 AM CDT | Special Marine Warning | LIX | 33 min | |
| Jun 10, 6:44 AM CDT | Special Marine Warning | LIX | 46 min | |
| Jun 10, 6:46 AM CDT | Special Marine Warning | LIX | 29 min | |
| Jun 10, 7:13 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Jun 10, 7:34 AM CDT | Special Marine Warning | LIX | 56 min | |
| Jun 10, 7:47 AM CDT | Special Marine Warning | LIX | 58 min | |
| Jun 10, 8:30 AM CDT | Special Marine Warning | LIX | 30 min | |
| Jun 10, 8:56 AM CDT | Special Marine Warning | LIX | 64 min | |
| Jun 10, 9:26 AM CDT | Special Marine Warning | LIX | 34 min | |
| Jun 10, 10:03 AM CDT | Special Marine Warning | LIX | 42 min | |
| Jun 10, 10:06 AM CDT | Special Marine Warning | LIX | 39 min | |
| Jun 10, 10:13 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 62 min |
| Jun 10, 10:48 AM CDT | Special Marine Warning | LIX | 42 min | |
| Jun 10, 11:40 AM CDT | Special Marine Warning | LIX | 50 min | |
| Jun 10, 1:38 PM CDT | Special Marine Warning | LIX | 37 min |
Nearby
Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.